Über einfache Punkte von algebraischen Mannigfaltigkeiten

B. L., van der Waerden

Mathematische Zeitschrift (1949)

  • Volume: 51, page 497-501
  • ISSN: 0025-5874; 1432-1823

How to cite


van der Waerden, B. L.,. "Über einfache Punkte von algebraischen Mannigfaltigkeiten." Mathematische Zeitschrift 51 (1949): 497-501. <http://eudml.org/doc/169091>.

author = {van der Waerden, B. L.,},
journal = {Mathematische Zeitschrift},
keywords = {algebraic geometry},
pages = {497-501},
title = {Über einfache Punkte von algebraischen Mannigfaltigkeiten},
url = {http://eudml.org/doc/169091},
volume = {51},
year = {1949},

AU - van der Waerden, B. L.,
TI - Über einfache Punkte von algebraischen Mannigfaltigkeiten
JO - Mathematische Zeitschrift
PY - 1949
VL - 51
SP - 497
EP - 501
KW - algebraic geometry
UR - http://eudml.org/doc/169091
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.